HERMES-IR HITOTSUBASHI UNIVERSITY

HERMES-IR : Research & Education Resources >
030 Department Bulletin Papers = 本学紀要論文 >
一橋論叢 = The Hitotsubashi review >
053巻3号 (1965.3) >

Please use this identifier to cite or link to this item: https://doi.org/10.15057/3015

Files in This Item:

File Description SizeFormat
ronso0530300610.pdf175KbAdobe PDF
Download
Title: ブール代数での混型連立不等式について
Other Titles: On a Mixed System of Inequalities in Boolean Algebra
Authors: 山田, 欽一
Issue Date: 1-Mar-1965
Publisher: 日本評論社
Citation: 一橋論叢
Volume: 53
Issue: 3
Start Page: 343
End Page: 348
Description: 論文タイプ||研究ノート
Language: jpn
DOI: 10.15057/3015
Text Version: publisher
Appears in Collections:053巻3号 (1965.3)

Items in HERMES-IR are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2006 MIT and Hewlett-Packard - Feedback